# SDR CALA2025030702625

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 34,404 hours, 12,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FWD CLOSET BROKEN REPLACED EMER LIGHT LENS COVER ON FWD CLOSET AS REQUIRED. NO DEFECTS NOTED AT THIS TIME.
